# SDR F3LA200700339

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: D5463083700100
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED NR 1 ENGINE FAN OUTLET FAIRING INSTALLATION HAD CRACKS AT THE 7 O'CLOCK AND 9 O'CLOCK POSITIONS.  REMOVED AND REPLACED NR 1 ENGINE FAN OUTLET FAIRING IAW SRM 51-44-11, 51-42-11 AND AMM 51-75-12-300-003.
